# SDR AALA20100317LGA02

- Difficulty date: March 16, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- Aircraft time: 57,086 hours, 29,124 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8D EMERGENCY EGRESS LIGHT INOPERATIVE DURING TEST AS PER MCM WORKCARD.  RELAMPED, NO HELP.  FOUND PINS PULLED FROM PLASTIC CONNECTOR.  RE-INSTALLED AND SECURED PINS ONTO CONNECTOR, OPS CHECKS NORMAL.
